# SDR 1214834612170

- Difficulty date: September 29, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S5421020001000
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE "Z" MOUNT TUBE 7 CHAFED.  REPAIRED BY BLENDING AND FOUND TO BE WITHIN LIMITS PER ATR SRI DO/TS-3777/07-9189.
